home
Get the things you need in as soon as 1 hour.
Order everything from groceries to household essentials for delivery to your door.
universal product cart
slide 1 of 6, Advil Dual Action Acetaminophen Ibuprofen Pain Relieving Caplets,
slide 2 of 6, Advil Dual Action Acetaminophen Ibuprofen Pain Relieving Caplets,
slide 3 of 6, Advil Dual Action Acetaminophen Ibuprofen Pain Relieving Caplets,
slide 4 of 6, Advil Dual Action Acetaminophen Ibuprofen Pain Relieving Caplets,
slide 5 of 6, Advil Dual Action Acetaminophen Ibuprofen Pain Relieving Caplets,
slide 6 of 6, Advil Dual Action Acetaminophen Ibuprofen Pain Relieving Caplets,
Advil

Advil Dual Action Acetaminophen Ibuprofen Pain Relieving Caplets

Acetaminophen + Ibuprofen, Dual Action, Caplets
Ingredients
In Each Caplet: Active Ingredients: Acetaminophen (250 mg), Pain Reliever; *Ibuprofen (NSAID) (125 mg), Pain Reliever. In Each Caplet: Inactive Ingredients: Carnauba Wax, Colloidal Silicon Dioxide, Croscarmellose Sodium, Ferric Oxides, Glyceryl Dibehenate, Hypromellose, Pharmaceutical Ink, Polydextrose, Polyethylene Glycol, Pregelatinized Starch, Titanium Dioxide.
allergen icon
contains acetaminophen; contains an NSAID, which may cause severe stomach bleeding; contains acetaminophen, ask a doctor or pharmacist, if you have ever had an allergic reaction to acetaminophen or any other pain reliever, right before or after heart surgery